Geodesics for convex complex ellipsoids
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 4, p. 535-543
@article{ASNSP_1993_4_20_4_535_0,
     author = {Jarnicki, Marek and Pflug, Peter and Zeinstra, Rein L.},
     title = {Geodesics for convex complex ellipsoids},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 20},
     number = {4},
     year = {1993},
     pages = {535-543},
     zbl = {0812.32010},
     mrnumber = {1267598},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_4_535_0}
}
Jarnicki, Marek; Pflug, Peter; Zeinstra, Rein. Geodesics for convex complex ellipsoids. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 4, pp. 535-543. http://www.numdam.org/item/ASNSP_1993_4_20_4_535_0/

[Aba] M. Abate, Iteration Theory of Holomorphic Maps on Taut Manifolds, Mediterranean Press, 1989. | MR 1098711 | Zbl 0747.32002

[BFKKMP] B.E. Blank - D. Fan - D. Klein - S.G. Krantz - D. Ma - M.-Y. Pang, The Kobayashi metric of a complex ellipsoid in C2, preprint (1991).

[Din] S. Dineen, The Schwarz Lemma, Clarendon Press, Oxford, 1989. | MR 1033739 | Zbl 0708.46046

[Gar] J. Garnett, Bounded Analytic Functions, Academic Press, New York, 1981. | MR 628971 | Zbl 0469.30024

[Gen] G. Gentili, Regular complex geodesics in the domain D n={(z1,...,zn)∈Cn: |z1|+...+|zn|<1}, Springer Lecture Notes in Math. 1275 (1987), 235-252.

[Jar-Pfl] M. Jarnicki - P. Pflug, Invariant Distances and Metrics in Complex Analysis, W. de Gruyter & Co. (to appear). | MR 1242120 | Zbl 0789.32001

[Lem] L. Lempert, Holomorphic retracts and intrinsic metrics in convex domains, Anal. Math. 8 (1982), 257-261. | MR 690838 | Zbl 0509.32015

[Pol] E.A. Poletskiĭ, The Euler-Lagrange equations for extremal holomorphic mappings of the unit disc, Michigan Math. J. 30 (1983), 317-333. | MR 725784 | Zbl 0577.32022

[Roy-Won] H. Royden, P.-M. Wong, Carathéodory and Kobayashi metric on convex domains, preprint (1983).

[Rud] W. Rudin, Real and Complex Analysis, McGraw-Hill, 1974. | MR 344043 | Zbl 0278.26001

[Ves] E. Vesentini, Complex geodesics, Compositio Math. 44 (1981), 375-394. | Numdam | MR 662466 | Zbl 0488.30015